Electronic structure of a quasiperiodic superlattice

Kumar, Vijay ; Ananthakrishna, G. (1987) Electronic structure of a quasiperiodic superlattice Physical Review Letters, 59 (13). pp. 1476-1479. ISSN 0031-9007

Full text not available from this repository.

Official URL: http://prl.aps.org/abstract/PRL/v59/i13/p1476_1

Related URL: http://dx.doi.org/10.1103/PhysRevLett.59.1476


The electronic structure of a quasiperiodic superlattice with slabs of A- and B-type layers is studied within a tight-binding model by use of the transfer matrix and a perturbative approach. It is found that the band gaps vary strongly within the two-dimensional Brillouin zone and, in the case of more than one layer in a slab, there are a few eigenvalues for each k? for which the eigenstates appear to be extended in the quasiperiodic direction. The latter is true even for the Fibonacci chain with more than one atom per cell.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:91340
Deposited On:18 May 2012 07:22
Last Modified:18 May 2012 07:22

Repository Staff Only: item control page